# SDR ASAA2023121348793

- Difficulty date: December 13, 2023
- Submitted: April 4, 2024
- Operation: Air carrier
- Aircraft: N847VA
- Make and model: Airbus A320-214
- Aircraft serial: 04948
- Aircraft time: 35,266 hours, 11,749 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367180500000
- Condition: Delaminated
- Location: Main Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LESSOR ITEM  537: CABIN FLOOR PANEL L3 DOOR 3 OFF DENTS. PANEL 261LG GROUNDED - YES. EVALUATED AND RECEIVED NEW FLOOR PANEL 261LG, P/N: E5367180500000 TO BE INSTALLED ON NON-ROUTINE 32105 (HAECO) CUST. CARD NO: G1871105
